
OTC Benylin All-in-one Cold & Flu Syrup 180ml
Description:
Benylin 1 is simple to select and the most complete formula in the Benylin family. Benylin 1, the 1st level of the Benylin All-In-One family, helps relieve 8 cold and flu symptoms with 1 simple solution.
*We are only able to ship this item to Canadian customers.
DIN: 02245710
Features:
Relieves:
- Pain
- Fever
- Headache
- Stuffy Nose
- Sore Throat
- Dry Cough
- Chest Congestion
- Chills
Ingredients:
Each 30 ml or 2 tablespoonfuls contains:
DM Cough Suppressant:
Dextromethorphan HydrobromideControls dry cough. 30 mg
D Decongestant:
Pseudoephedrine Hydrochloride Relieves stuffy nose and nasal congestion. 60 mg
E Expectorant:
Guaifenesin Relieves chest congestion. 200 mg
A Analgesic:
Acetaminophen (Extra Strength) Relieves pain, fever, headache and sore throat pain. 1000 mg
NON-MEDICINAL INGREDIENTS
Alcohol, artificial sweetness enhancer, citric acid, D & C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Directions:
Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours. Do not take more than 8 tbsp. (120 mL) in 24 hours.
Cautions:
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash.
Do not use:
- with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or other medicinal ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.
Ask a doctor or pharmacist before use if you:
- have been told that your body breaks down drugs slowly or are taking other medications including the blood-thinning drug warfarin
- have heart or thyroid disease
- high blood pressure
- diabetes
- glaucoma
- kidney or liver disease
- asthma
- difficulty urinating due to an enlarged prostate
- are pregnant or breastfeeding
- have a persistent cough such as occurs with smoking, asthma or emphysema
- cough with excessive phlegm (mucus)
- have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.
Stop use and ask a doctor if:
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.
Original: $11.67
-65%$11.67
$4.08OTC Benylin All-in-one Cold & Flu Syrup 180ml
Description:
Benylin 1 is simple to select and the most complete formula in the Benylin family. Benylin 1, the 1st level of the Benylin All-In-One family, helps relieve 8 cold and flu symptoms with 1 simple solution.
*We are only able to ship this item to Canadian customers.
DIN: 02245710
Features:
Relieves:
- Pain
- Fever
- Headache
- Stuffy Nose
- Sore Throat
- Dry Cough
- Chest Congestion
- Chills
Ingredients:
Each 30 ml or 2 tablespoonfuls contains:
DM Cough Suppressant:
Dextromethorphan HydrobromideControls dry cough. 30 mg
D Decongestant:
Pseudoephedrine Hydrochloride Relieves stuffy nose and nasal congestion. 60 mg
E Expectorant:
Guaifenesin Relieves chest congestion. 200 mg
A Analgesic:
Acetaminophen (Extra Strength) Relieves pain, fever, headache and sore throat pain. 1000 mg
NON-MEDICINAL INGREDIENTS
Alcohol, artificial sweetness enhancer, citric acid, D & C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Directions:
Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours. Do not take more than 8 tbsp. (120 mL) in 24 hours.
Cautions:
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash.
Do not use:
- with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or other medicinal ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.
Ask a doctor or pharmacist before use if you:
- have been told that your body breaks down drugs slowly or are taking other medications including the blood-thinning drug warfarin
- have heart or thyroid disease
- high blood pressure
- diabetes
- glaucoma
- kidney or liver disease
- asthma
- difficulty urinating due to an enlarged prostate
- are pregnant or breastfeeding
- have a persistent cough such as occurs with smoking, asthma or emphysema
- cough with excessive phlegm (mucus)
- have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.
Stop use and ask a doctor if:
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Description:
Benylin 1 is simple to select and the most complete formula in the Benylin family. Benylin 1, the 1st level of the Benylin All-In-One family, helps relieve 8 cold and flu symptoms with 1 simple solution.
*We are only able to ship this item to Canadian customers.
DIN: 02245710
Features:
Relieves:
- Pain
- Fever
- Headache
- Stuffy Nose
- Sore Throat
- Dry Cough
- Chest Congestion
- Chills
Ingredients:
Each 30 ml or 2 tablespoonfuls contains:
DM Cough Suppressant:
Dextromethorphan HydrobromideControls dry cough. 30 mg
D Decongestant:
Pseudoephedrine Hydrochloride Relieves stuffy nose and nasal congestion. 60 mg
E Expectorant:
Guaifenesin Relieves chest congestion. 200 mg
A Analgesic:
Acetaminophen (Extra Strength) Relieves pain, fever, headache and sore throat pain. 1000 mg
NON-MEDICINAL INGREDIENTS
Alcohol, artificial sweetness enhancer, citric acid, D & C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Directions:
Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours. Do not take more than 8 tbsp. (120 mL) in 24 hours.
Cautions:
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash.
Do not use:
- with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or other medicinal ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.
Ask a doctor or pharmacist before use if you:
- have been told that your body breaks down drugs slowly or are taking other medications including the blood-thinning drug warfarin
- have heart or thyroid disease
- high blood pressure
- diabetes
- glaucoma
- kidney or liver disease
- asthma
- difficulty urinating due to an enlarged prostate
- are pregnant or breastfeeding
- have a persistent cough such as occurs with smoking, asthma or emphysema
- cough with excessive phlegm (mucus)
- have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.
Stop use and ask a doctor if:
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.










